The Mathematica Journal

Search

About the Journal
Current Issue
Editorial Policy
Submissions
Back Issues
Contact Information

index.html

The Multivariate Normal Distribution

Volume 6, Issue 1
Winter 1996
Colin Rose and Murray D. Smith
 

The multivariate normal distribution is easy to implement in Mathematica. This article presents self-contained code which allows one to specify any multidimensional normal distributions. Its use is illustrated with examples and applications of the bivariate and trivariate normals. Random number generation is also covered.



     
About Mathematica 
© Wolfram Media, Inc. All rights reserved.